The Ministry of Health and Community Protection has warned of a medicine to treat asthma and allergies that may cause a change in behavior and mood, and a medical device due to an imbalance in the results of the analyzes, resulting in dangerous medical consequences.
The Ministry directed a circular to all health facilities, all health care practitioners in the private health sector, in which it warned about the drug preparation used to treat asthma and allergies Singulair (montelukast) and all.
Montelukast Generics, I recalled the warning that the product may cause changes related to the patient's mood.
The ministry said that the product is registered with its drug administration, and therefore it is recommended that patients should speak with their health care professional about the benefits and risks of "Montelukast", where safe, effective and alternative allergy medications can be used, especially if the patient has any history of mental illness before Starting treatment.
In its circular, the Ministry called on all health care practitioners to ask patients about any history of mental illness before starting treatment, consider the risks and benefits of the drug "Montelukast", when making a decision to prescribe or follow patients on the drug, and provide advice to all patients regarding neurological and psychological risks when prescribing " Montelukast, "note that the warning is in the drug's internal leaflet, but a number of healthcare practitioners and patients are not aware of psychological risks, and suicides and other negative events are still reported.
She emphasized the necessity of providing advice to patients and patients' parents that the patient should stop taking "Montelukast", contact the health care professional immediately in the event of changes in behavior or new neuropsychiatric symptoms, or suicidal thoughts, and monitor all patients treated "with Montelukast "For neurological and psychological symptoms, where psychological symptoms are reported in patients using the drug without a pre-existing mental illness, and patients and patients' parents are reminded to read the medication guide they receive with" Montelukast "prescriptions, which explain safety risks and provide other important information. The ministry confirmed that the drug is safe to use and has not been withdrawn from the market.
In another circular, the Ministry warned of the medical means 2.3.4 Rotor-Gene Q software Version, and the reason for warning came from the manufacturer's statement that there was a malfunction in the results of the analysis when using the product, and this problem was observed only when using the program 2.3.4, during The transfer of information about quantitative analysis through the Laboratory Information Management System (LIMS) which may lead to false negative results, which may cause serious medical consequences such as suspension or lack of treatment, and the product is not registered in the drug administration of the Ministry of Health and Medication Prevention, and therefore it is recommended to all practitioners Health care Do not use the affected devices, and contact the manufacturer's representatives A modern program to 2.3.5.